RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 3, Pages 414–422 (Mi de7741)  

Ordinary Differential Equations

On a regularization procedure for a function of the value of a nonlinear control problem

V. E. Pak, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (1244 kB)

English version:
Differential Equations, 1992, 28:3, 347–355

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 29.06.1990

Citation: V. E. Pak, A. G. Chentsov, “On a regularization procedure for a function of the value of a nonlinear control problem”, Differ. Uravn., 28:3 (1992), 414–422; Differ. Equ., 28:3 (1992), 347–355

Citation in format AMSBIB
\Bibitem{PakChe92}
\by V.~E.~Pak, A.~G.~Chentsov
\paper On a regularization procedure for a function of the value of a nonlinear control problem
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 3
\pages 414--422
\mathnet{http://mi.mathnet.ru/de7741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1190380}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 3
\pages 347--355


Linking options:
  • http://mi.mathnet.ru/eng/de7741
  • http://mi.mathnet.ru/eng/de/v28/i3/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019